Iranian Journal of Numerical Analysis and Optimization, Volume (3), No (1), Year (2013-2) , Pages (1-7)

Title : ( On convergence of He’s variational iteration method for nonlinear partial differential equations )

Authors: Jafar Saberi Najafi , Asghar Ghorbani ,

Citation: BibTeX | EndNote

This paper deals with a novel proof of convergence of He’s variational iteration method applied to nlinear partial differential equations by proposing a new formulation for this technique.

Keywords

Variational iteration method; Convergence theorem; Partial differential equations; Burger’s
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034697,
author = {Saberi Najafi, Jafar and Ghorbani, Asghar},
title = {On convergence of He’s variational iteration method for nonlinear partial differential equations},
journal = {Iranian Journal of Numerical Analysis and Optimization},
year = {2013},
volume = {3},
number = {1},
month = {February},
issn = {2423-6977},
pages = {1--7},
numpages = {6},
keywords = {Variational iteration method; Convergence theorem; Partial differential equations; Burger’s equation.},
}

[Download]

%0 Journal Article
%T On convergence of He’s variational iteration method for nonlinear partial differential equations
%A Saberi Najafi, Jafar
%A Ghorbani, Asghar
%J Iranian Journal of Numerical Analysis and Optimization
%@ 2423-6977
%D 2013

[Download]